Loading [MathJax]/jax/output/SVG/config.js
Journal of Knot Theory and Its Ramifications
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Journal of Knot Theory and Its Ramifications, 2021, Volume 30, Issue 6, 2150038, 15 pp.
DOI: https://doi.org/10.1142/S0218216521500383
(Mi jktr8)
 

This article is cited in 2 scientific papers (total in 2 papers)

Multiflypes of rectangular diagrams of links

Ivan Dynnikovab, Vera Sokolova

a Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkina Street, Moscow, 119991, Russian Federation
b St. Petersburg State University, Line 14th (Vasilyevsky Island), 29, Saint Petersburg, 199178, Russian Federation
Citations (2)
Funding agency Grant number
Russian Science Foundation 19-11-00151
Foundation for the Development of Theoretical Physics and Mathematics BASIS
The work of Ivan Dynnikov is supported by the Russian Science Foundation under grant 19-11-00151. The work of Vera Sokolova is supported by a scholarship of Theoretical Physics and Mathematics Advancement Foundation “BASIS”.
Bibliographic databases:
Document Type: Article
Language: English
Linking options:
  • https://www.mathnet.ru/eng/jktr8
  • This publication is cited in the following 2 articles:
    1. Maxim Prasolov, Vladimir Shastin, “Distinguishing Legendrian knots in topological types 74, 948, 10136 with maximal Thurston–Bennequin number”, J. Knot Theory Ramifications, 33:01 (2024)  crossref
    2. Nathan M. Dunfield, Malik Obeidin, Cameron Gates Rudd, “Computing a Link Diagram From Its Exterior”, Discrete Comput Geom, 71:1 (2024), 121  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:61
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025